# SDR MWEA030495

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 543 hours, 311 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 888703
- Part serial: C361
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE STARTED AND GENERATOR CAME ON LINE ALERTS BUS TIE LEFT AND RIGHT LOCKOUT EMERGENCY POWER ON BUS AC GROUND SPEED OFF ILLUMINATED.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER.
